# SDR F3LA96034

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 65C8073589
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FORWARD CARGO DOOR FORWARD AND AFT HINGE ARM MOUNT FORGED INTERCOSTALS ARE CRACKED ON THE AFT OTBOARD FLANGE.  REMOVED AND REPLACED FORWARD CARGO DOOR FORWARD AND AFT HINGE ARM MOUNT FORGED INTERCOSTALS IAW SRM 51-10-1, 51-10-2, 51-30-2, REF WORK ORDER DOORS 93.  (M)
